Publications

  1. Inam, I., Bizim, O., Cangül, I., N., _ "Rational Points on Frey Elliptic Curves y^2=x^3 - n^2x" . Adv. Studies in Contemporary Math. 14, 1, 69-76, (2007), , pdf .
  2. Inam, I., Soydan, G., Demirci, M., Bizim, O., Cangül, I., N., _" Corrigendum on _ The Number of Points on Elliptic Curve E : y^2=x^3 +cx over F_p mod 8" . Comm. Korean Math. Soc. 22, 2, 207-208, (2007),
  3. Inam, I., “Selmer Groups in Twist Families of Elliptic Curves”, Quaestiones Mathematicae. 35, 4, 471-487, (2012), http://arxiv.org/abs/1203.2791,
  4. Inam, I., "Erratum to "Selmer groups in twist families of elliptic curves (vol 35, pg 471, 2012)", Quaestiones Mathematicae , 36-1, 153-153 pp., (2013),
  5. Cangül, I., N., Demirci, M., Inam, I., Luca, F., Soydan, G., "On the Diophantine equation x^2+2^a.3^b.11^c=y^n", Mathematica Slovaca, 63, 3, 647-659, (2013), http://arxiv.org/abs/1201.0730 .
  6. Inam, I., Wiese G., "Equidistribution of Signs for Modular Eigenforms of Half Integral Weight", Archiv der Mathematik, 101, 4, 331-339, (2013), http://arxiv.org/abs/1210.2319 ,
  7. Arias de Reyna, S., Inam, I., Wiese G.,  “On the Conjectures of Sato-Tate and Bruinier-Kohnen", to appear in the Ramanujan Journal, http://arxiv.org/abs/1305.5443 . DOI: 10.1007/s11139-013-9547-2, (2014),
  8. Inam, I., Wiese G., “A Short Note on the Bruinier-Kohnen Sign Equidistribution Conjecture and Halász' Theorem”, preprint, http://arxiv.org/abs/1408.2210 (2014).